# SDR AALA202403054977

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 36,537 hours, 15,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND BENT FRAME UNDER L1 DOOR SCUFF PLATE, MIDDLE OF MIDDLE FRAME. REWORKED Z-ANGLE TO CONTOUR. PER 737 SRM 51-70-01-2R PARG 4.
